EMIS ELibM Electronic Journals Zeitschrift für Analysis und ihre Anwendungen
Vol. 18, No. 3, pp. 793-799 (1999)

Previous Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Some Inequalities of the Incomplete Gamma and Related Functions

Feng Qi and Jia-Qiang Mei

Feng Qi: Jiaozuo Inst. Techn., Dept. Math., Jiaozuo City, Henan 454000, China; \ e-mail: qifeng@jzit.edu.cn.; Jia-Qiang Mei: Univ. Sci. & Techn. of China, Dept. Math., Hefei City, Anhui 230026, China

Abstract: In the article, many inequalities of the integrals $$ \int_x^\infty {\rm e}^{-t^p}dt, \qquad \int_0^x {\rm e}^{-t^p}dt, \qquad \int_0^x {\rm e}^{t^p}dt $$ for $p > 0$, which are related to the incomplete gamma function, are established. The approach used in the paper could yield more particular inequalities of the above functions. Some known results are generalized, extended or refined.

Keywords: inequalities, incomplete gamma function, complementary error function

Classification (MSC2000): 33B20, 26D07, 26D15

Full text of the article:

Electronic fulltext finalized on: 7 Aug 2001. This page was last modified: 9 Nov 2001.

© 2001 Heldermann Verlag
© 2001 ELibM for the EMIS Electronic Edition